# SDR SWAA2016121910609

- Difficulty date: November 22, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 41,625 hours, 24,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STAB BEAM CRACKED AT BS 294, WL 209.  R&R STAB BEAM PER SRM & DWG.
